# SDR IPXA11M69269

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING XOS 1025 PANEL LANDING BRACKET (FORMER) CRACKED BETWEEN AFT FASTENERS.  REMOVED, FABRICATED, & INSTALLED REPLACEMENT FORMER IN LT WING FIXED L/E INTERIOR AT STA XOS1025 IAW SRM 51-35-01, 51-33-01, AND DWG ARB2920.
